# SDR ASAA2021050734770

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,176 hours, 9,730 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Solenoid Valve
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EDP DEPRESSURIZATION SOLENOID VALVE IS LOOSE. GROUNDED - YES. TIGHTENED AND SAFTIED #2 EDP DEP SOL VALVE REF B737-900 AMM 29-11-11. PERFORMED OPS CHECK OF #2 EDP SOL DEP VALVE REF AMM 29-11-11-710-801. OPS CHECK GOOD.
